# SDR UIEA2023041400346

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 94,136 hours, 14,976 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION - WEDGE ASSY, RH WING INBD AILERON T/E OUTBD SIDE AREA( 1) PERFORM REPAIR OF DELAMINATION DAMAGE FOUND ON RH WING INBD AILERON T/E OUTBD SIDE, PLEASE REFER TO THE JOB CARD ATTACHING SHEET FOR THE DETAILED REWORK INFORMATION. 2) CONDITION CHECK GOOD )
